# SDR DHL2007748014

- Difficulty date: October 5, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950f-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 950F-1030 RBL 45 HAS CORROSION.  REMOVED SEAT TRACK OUT OF LIMITS IAW SRM 51-30-2.  FABRICATED, LOCATED AND DRILLED NEW SEAT TRACK, 2 ANGLES AND 2 STRAP IAW SRM 53-10-5 FIGURE 1 AND 51-30-5.  TREATED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK AND PARTS IAW SRM 51-30-2.
